Departamento de Matemáticas. Universidad de Salamanca

La Universidad | Facultad de Ciencias
subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link
Presentación | Estructura Administrativa
Docencia de 1 y 2 ciclo | Masters | Cursos extraordinarios | Doctorado
Líneas de Investigación | Publicaciones | Seminarios | Proyectos y Tesis doctorales | Congresos
Cómo llegar a Salamanca | Cómo llegar al Departamento
subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link

Publicaciones

Publicaciones 2001:

  • C. Tejero Prieto. Variational problems defined by local data. In Differential geometry and its applications (Opava, 2001) volume 3 of Math. Publ. pages 473--483. Silesian Univ. Opava, Opava, 2001.
  • M. Castrillón López y P. L. García. Multidimensional Euler-Poincaré equations. In Differential geometry and its applications (Opava, 2001) volume 3 of Math. Publ. pages 383--391. Silesian Univ. Opava, Opava, 2001.
  • C. Tejero Prieto. Geometric quantization and spectral resolution of a rigid rotator in a homogeneous magnetic field. In Proceedings of the IX Fall Workshop on Geometry and Physics (Vilanova i la Geltrú, 2000) volume 3 of Publ. R. Soc. Mat. Esp. pages 263--269. R. Soc. Mat. Esp., Madrid, 2001.
  • A. López Almorox. Almost Kaehler structures on the tangent bundle of a Riemannian manifold associated to the magnetic flow. In Proceedings of the IX Fall Workshop on Geometry and Physics (Vilanova i la Geltrú, 2000) volume 3 of Publ. R. Soc. Mat. Esp. pages 133--150. R. Soc. Mat. Esp., Madrid, 2001.
  • A. Fernández, Pedro L. García y César Rodrigo. Lagrangian reduction and constrained variational calculus. In Proceedings of the IX Fall Workshop on Geometry and Physics (Vilanova i la Geltrú, 2000) volume 3 of Publ. R. Soc. Mat. Esp. pages 53--64. R. Soc. Mat. Esp., Madrid, 2001.
  • C. Tejero Prieto. Spectral geometry of the Landau problem and automorphic forms. In Proceedings of the VIII Fall Workshop on Geometry and Physics (Spanish) (Medina del Campo, 1999) volume 2 of Publ. R. Soc. Mat. Esp. pages 287--298. R. Soc. Mat. Esp., Madrid, 2001.
  • A. López Almorox y C. Tejero Prieto. Symplectic reduction on the hyperbolic Kustaanheimo-Stiefel fibration. In Proceedings of the VIII Fall Workshop on Geometry and Physics (Spanish) (Medina del Campo, 1999) volume 2 of Publ. R. Soc. Mat. Esp. pages 153--168. R. Soc. Mat. Esp., Madrid, 2001.
  • C. Sancho de Salas. Grupos algebraicos y teoría de invariantes volume 16 of Aportaciones Matemáticas: Textos [Mathematical Contributions: Texts]. Sociedad Matemática Mexicana, México, 2001.
  • A. López Almorox y C. Tejero Prieto. Geometrical aspects of the Landau-Hall problem on the hyperbolic plane. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 95(2):259--277, 2001.
  • M. Castrillón López, P. L. García Pérez y T. S. Ratiu. Euler-Poincaré reduction on principal bundles. Lett. Math. Phys. 58(2):167--180, 2001.
  • F. Sancho de Salas. Codimension two singularities of a vector field. Math. Ann. 321(3):729--738, 2001.
  • L. Brambila-Paz, E. Gómez-González y F. Pioli. On Picard bundles over Prym varieties. Collect. Math. 52(2):157--168, 2001.
  • V. Gonzalez-Aguilera, J. M. Muñoz Porras y A. G. Zamora. On the irreducible components of the singular locus of A_g. J. Algebra 240(1):230--250, 2001.
  • B. Andreas, S.-T. Yau, G. Curio y D. Hernández Ruipérez. Fibrewise T-duality for D-branes on elliptic Calabi-Yau. J. High Energy Phys. (3):Paper 20, 13, 2001.
  • C. Tejero Prieto. Quantization and spectral geometry of a rigid body in a magnetic monopole field. Differential Geom. Appl. 14(2):157--179, 2001.
  • J. M. Muñoz Porras y F. J. Plaza Martín. Automorphism group of k((t)): applications to the bosonic string. Comm. Math. Phys. 216(3):609--634, 2001.
  • S. Jiménez, J. Muñoz y J. Rodríguez. On the reduction of some systems of partial differential equations to first order systems with only one unknown function. In Differential geometry and its applications (Opava, 2001) volume 3 of Math. Publ. pages 187--195. Silesian Univ. Opava, Opava, 2001.
  • R. J. Alonso-Blanco. On the local structure of A-jet spaces. In Differential geometry and its applications (Opava, 2001) volume 3 of Math. Publ. pages 51--61. Silesian Univ. Opava, Opava, 2001.
  • J. Muñoz, F. J. Muriel y J. Rodríguez. The contact system on the (m,l)-jet spaces. Arch. Math. (Brno) 37(4):291--300, 2001.
  • L. M. Navas Vicente. Analytic continuation of the Fibonacci Dirichlet series. Fibonacci Quart. 39(5):409--418, 2001.
  • J. Vigo-Aguiar, T. E. Simos y A. Tocino. An adapted symplectic integrator for Hamiltonian problems. Internat. J. Modern Phys. C 12(2):225--234, 2001.
  • L. M. Navas Vicente. Supersingular primes and p-adic L-functions. Pacific J. Math. 198(2):489--500, 2001.
  • J. Muñoz, F. J. Muriel y J. Rodríguez. A remark on Goldschmidt's theorem on formal integrability. J. Math. Anal. Appl. 254(1):275--290, 2001.


subir

Publicaciones 2000:

  • M. Modugno, C. Tejero Prieto y R. Vitolo. Comparison between geometric quantisation and covariant quantum mechanics. In Lie theory and its applications in physics, III (Clausthal, 1999) pages 155--175. World Sci. Publishing, River Edge, NJ, 2000.
  • F. J. Plaza Martín. The Grassmannian of k((z)): Picard group, equations and automorphisms. J. Math. Kyoto Univ. 40(3):567--580, 2000.
  • F. J. Plaza Martín. Algebraic solutions of the multicomponent KP hierarchy. J. Geom. Phys. 36(1-2):1--21, 2000.
  • A. Fernández, Pedro L. García y J. Muñoz Masqué. Gauge-invariant covariant Hamiltonians. J. Math. Phys. 41(8):5292--5303, 2000.
  • F. Sancho de Salas. Milnor number of a vector field along a subscheme: applications in desingularization. Adv. Math. 153(2):299--324, 2000.
  • C. Sancho de Salas. Invariant theory for unipotent groups and an algorithm for computing invariants. Proc. London Math. Soc. (3) 81(2):387--404, 2000.
  • A. Fernández, P. L. García y C. Rodrigo. Stress-energy-momentum tensors in higher order variational calculus. J. Geom. Phys. 34(1):41--72, 2000.
  • A. Álvarez. Drinfeld moduli schemes and infinite Grassmannians. J. Algebra 225(2):822--835, 2000.
  • F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352(9):4019--4035, 2000.
  • R. J. Alonso-Blanco. On a canonical immersion of the A-jet manifolds into a Grassmann bundle. Note Mat. 20(2):115--123 (2002), 2000/01.
  • J. Muñoz, F. J. Muriel y J. Rodríguez. Weil bundles and jet spaces. Czechoslovak Math. J. 50(125)(4):721--748, 2000.
  • R. J. Alonso-Blanco. Jet manifold associated to a Weil bundle. Arch. Math. (Brno) 36(3):195--199, 2000.
  • A. García del Amo, F. L. Hernández, V. M. Sánchez y E. M. Semenov. Disjointly strictly-singular inclusions between rearrangement invariant spaces. J. London Math. Soc. (2) 62(1):239--252, 2000.
subir

Publicaciones 1999:

  • F. Sancho de Salas. Codimension two singularities of a differential equation. Rev. Semin. Iberoam. Mat. Singul. Tordesillas 2(6):31--50, 1999.
  • F. Sancho de Salas. Residues of a differential equation with respect to an invariant subscheme. Rev. Semin. Iberoam. Mat. Singul. Tordesillas 2(4):3--20, 1999.
  • A. Fernández y P. L. García. Variational theory of non-perfect relativistic fluids. In Proceedings of the Second International Seminar on Geometry, Continua and Microstructure (Getafe, 1998) volume 14, pages 163--179, 1999.
  • A. Fernández y P. L. García. Dissipative relativistic hydrodynamics: gauge-variational aspects. In Relativity and gravitation in general (Salamanca, 1998) pages 237--242. World Sci. Publishing, River Edge, NJ, 1999.
  • J. M. Muñoz Porras y F. J. Plaza Martín. Equations of the moduli of pointed curves in the infinite Grassmannian. J. Differential Geom. 51(3):431--469, 1999.
  • E. Gómez González. Cyclic coverings of a smooth curve and branch locus of the moduli space of smooth curves. In Complex geometry of groups (Olmué, 1998) volume 240 of Contemp. Math. pages 183--196. Amer. Math. Soc., Providence, RI, 1999.
  • A. López Almorox y C. Tejero Prieto. Geometric quantization of the Landau problem on hyperbolic Riemann surfaces. In Differential geometry and applications (Brno, 1998) pages 621--629. Masaryk Univ., Brno, 1999.
  • R. J. Alonso-Blanco. Decomposition of higher order tangent fields and calculus of variations. In Differential geometry and applications (Brno, 1998) pages 451--460. Masaryk Univ., Brno, 1999.
  • J. Muñoz, F. J. Muriel y J. Rodríguez. The contact system on the spaces of (m,l)-velocities. In Differential geometry and applications (Brno, 1998) pages 263--272. Masaryk Univ., Brno, 1999.
  • J. Muñoz, F. J. Muriel y J. Rodríguez. The canonical isomorphism between the prolongation of the symbols of a nonlinear Lie equation and its attached linear Lie equation. In Differential geometry and applications (Brno, 1998) pages 255--261. Masaryk Univ., Brno, 1999.
  • Alonso Blanco, Ricardo J. D-modules, contact valued calculus and Poincaré-Cartan form. Czechoslovak Math. J. 49 (1999),585--606.

Otros periodos: 2002-04 y desde 2005.




subir Última actualización: 13 de julio de 2006. 

 

Plaza de la Merced 1-4, 37008- Salamanca. Teléfono +34 923 294460. Fax +34 923 294583 | E-mail |

©2005 Departamento de Matemáticas, Universidad de Salamanca | 3D Animated Flags Courtesy of 3DFlags.com